Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 9, NWS Corpus Christi, TX

January 26, 2021

NWS Corpus Christi, TX issued this small craft advisory at Jan 26, 2021, 2:51 PM CST. It took effect at Jan 27, 2021, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 2:51 PM CST (20:51 UTC)
In effect from
Jan 27, 2021, 3:00 AM CST
Expired
Jan 27, 2021, 6:00 PM CST
In force
15 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

509 
WHUS74 KCRP 262051
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
251 PM CST Tue Jan 26 2021

GMZ270-275-270500-
/O.NEW.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
251 PM CST Tue Jan 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WHAT...North winds increasing to 20 to 25 knots with occasional
  gusts up to 35 knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

* ADDITIONAL DETAILS...A strong cold front will move across the
  gulf waters late tonight into early Wednesday morning with
  strong north winds developing in its wake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-250-255-270500-
/O.NEW.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
251 PM CST Tue Jan 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST
WEDNESDAY...

* WHAT...North winds increasing to 20 to 25 knots with gusts up 
  to 30 knots and seas 5 to 7 feet expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Baffin Bay to Port Aransas out 20 NM and Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM.

* WHEN...From 3 AM to 3 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

* ADDITIONAL DETAILS...A strong cold front will move across the
  gulf waters late tonight into early Wednesday morning with
  strong north winds developing in its wake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE
6 follow-up statements
009 
WHUS74 KCRP 262319
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
519 PM CST Tue Jan 26 2021

GMZ230-235-250-255-270730-
/O.NEW.KCRP.MF.Y.0004.210126T2319Z-210127T1000Z/
/O.CON.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
519 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
WEDNESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  north winds 15 to 25 knots with gusts up to 30 knots and seas 
  5 to 7 feet expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Baffin Bay to Port Aransas out 20 NM and Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM.

* WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. 
  For the Small Craft Advisory, from 3 AM to 3 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-270730-
/O.CON.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
519 PM CST Tue Jan 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WHAT...North winds increasing to 20 to 25 knots with 
  occasional gusts up to 35 knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
876 
WHUS74 KCRP 270443
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1043 PM CST Tue Jan 26 2021

GMZ230-235-250-255-271245-
/O.CON.KCRP.MF.Y.0004.000000T0000Z-210127T1000Z/
/O.CON.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1043 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
WEDNESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  north winds 15 to 25 knots with gusts up to 30 knots and seas 
  5 to 7 feet expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Baffin Bay to Port Aransas out 20 NM and Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM.

* WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. 
  For the Small Craft Advisory, from 3 AM to 3 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-271245-
/O.CON.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1043 PM CST Tue Jan 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WHAT...North winds increasing to 20 to 25 knots with 
  occasional gusts up to 35 knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
083 
WHUS74 KCRP 271004
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
404 AM CST Wed Jan 27 2021

GMZ230-235-250-255-271815-
/O.EXP.KCRP.MF.Y.0004.000000T0000Z-210127T1000Z/
/O.CON.KCRP.SC.Y.0009.000000T0000Z-210127T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
404 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Baffin Bay to Port Aransas out 20 NM and Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM.

* WHEN...Through 3 PM CST.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-271815-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
404 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds increasing to 20 to 25 knots with 
  occasional gusts up to 35 knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Through 6 PM CST.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
354 
WHUS74 KCRP 271530
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
930 AM CST Wed Jan 27 2021

GMZ270-275-272330-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
930 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 6 to 9 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-250-255-272100-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-210127T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
930 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM 
  and Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
226 
WHUS74 KCRP 272144
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
344 PM CST Wed Jan 27 2021

GMZ270-275-280000-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
344 PM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 8 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JCP
101 
WHUS74 KCRP 280000
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
600 PM CST Wed Jan 27 2021

GMZ270-275-280100-
/O.EXP.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
600 PM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 11:30 AM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Jan 26, 11:30 AM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1130 AM CST Tue Jan 26 2021

.AVIATION...

VFR conditions expected across S TX through this afternoon and
evening. Areas of fog will be possible by late evening to around
midnight, mainly for the CRP and ALI TAF sites and along the coast.
This is expected to bring MVFR/IFR conditions to these areas. VCT
area could see brief MVFR VSBYs. A cold front will move from
northwest to southeast overnight, bringing drier air into the area
and lifting the fog and clouds to VFR levels. The front is
expected to move into the COT area around or shortly after
midnight, and reach the CRP area between 10-12Z. Gusty north winds
will develop in its wake with gusts up to around 25kt possible.
Stronger winds are expected along the coast. Winds will decrease
during the day Wed.

&&

.PREV DISCUSSION... /Issued 559 AM CST Tue Jan 26 2021/

AVIATION...

VFR today with light NE wind turning out of the E 5-10 KT after
18Z. Ceilings around 5-6 kft this morning should scatter out this
afternoon, but return late tonight ahead of an approaching cold
front. The front should quickly move through the region between
06Z-09Z, with gusts of 20-25 KTs possible. There should be a
period of MVFR CIGs/VSBYs for the coastal region, mainly ALI-CRP-
VCT, ahead and behind the front before VFR resumes.

PREV DISCUSSION... /Issued 357 AM CST Tue Jan 26 2021/

SHORT TERM (Today through Wednesday)...

The stalled boundary/weak trough remains well offshore of the
Middle Texas Coast. An overrunning pattern will continue isolated
shower activity offshore while also maintaining stratus clouds
over land. Persistent NE-E wind and weak surface high pressure
will lead to another warm day in the mid-70s to near 80 for most
inland locations, while temperatures should hover around 70
degrees along the coast. Clouds should thin out some, with partly
cloudy skies in store for the afternoon.

In the meantime, the mid-level low/shortwave moving east across
the Desert Southwest is expected to reach the TX/OK Panhandles
later tonight. This will send the associated surface cold front
quickly through South Texas tonight shortly after midnight. The
tightened pressure gradient will lead to breezy conditions over
land ushering in cooler and drier air late tonight and through
Wednesday. This will allow temperatures tonight to lower into the
low to mid 50s, while highs for Wednesday are expected to only
warm into the lower 70s. Moisture will be limited ahead of the
front, but patchy fog and isolated showers will be possible ahead
of the front, especially over the gulf waters.

LONG TERM (Wednesday Night through Monday)...

The long term period starts off with a ridge building over the Great
Plains. Onshore flow returns briefly on Thursday with WAA and
limited moisture advection. Temperatures should stay just shy of 70
degrees. Expect to see increasing clouds from the Gulf but
otherwise not enough moisture or forcing for any precip.

The next trough moves across the Western CONUS Friday as an open wave
and starts to lift as it encounters the Rockies. This will bring
our next front through Saturday night into early Sunday. This
front is weaker with higher thickness values across South Texas.
Despite the GFS indicating PWAT's nearing the 75th percentile, it
is more aggressive than the mean guidance. Considering the limited
amount of moisture advection ahead of the front and the lack of
forcing, have kept silent PoPs in for Sunday.

Next week, a brief period of zonal flow quickly gives way to
ridging once again as mid-level high builds over Mexico and slowly
moves towards the Southern Gulf over several days. Subsidence
will lead to mostly clear skies and above average temperatures
through the end of the period.

MARINE...

Weak to moderate northeast winds today will weaken tonight ahead
of the next cold front. Patchy fog and a few showers will be
possible over the open waters tonight ahead of the front. The
front is expected move through the waters after midnight with
moderate north winds. Winds will become strong throughout the day
on Wednesday reaching Small Craft Advisory levels. A few gusts to
gale will be possible across the offshore waters.

Winds gradually diminish Wednesday night and during the day
Thursday to near moderate levels. Flow then becomes weak and
shifts to onshore by Friday. Flow once again increases to moderate
to strong on Saturday ahead of another front. A Small Craft
Advisory conditions will be likely on Saturday morning due to the
strong southerly winds. Flow will return to weak levels by
Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    76  54  71  43  65  /   0  10   0   0   0
Victoria          76  50  68  40  65  /   0   0   0   0   0
Laredo            80  53  70  43  68  /   0   0   0   0   0
Alice             80  52  72  40  67  /   0  10   0   0   0
Rockport          71  53  69  44  63  /   0  10   0   0   0
Cotulla           80  49  70  40  67  /   0   0   0   0   0
Kingsville        79  53  73  41  66  /   0  10   0   0   0
Navy Corpus       71  56  69  49  62  /   0  10   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TE/81...AVIATION
Hazardous weather outlook, Jan 26, 4:37 AM CST, 10 hours 14 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Corpus Christi TX
437 AM CST Tue Jan 26 2021

TXZ229>234-239>247-342>347-442-443-447-271015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
437 AM CST Tue Jan 26 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Moderate Risk of Rip Currents today along the gulf-facing
beaches.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-271015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
437 AM CST Tue Jan 26 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisory conditions will be likely for Wednesday for
strong northerly wind. A few gusts to gale will be possible across
the offshore waters Wednesday.

Additional Small Craft Advisories will be possible again on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CB/BF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 5:19 PM CSTMarine Dense Fog AdvisoryCRP11 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.